The Hilbert-Chow morphism and the incidence divisor
Joseph RossUniversität Duisburg-Essen Campus Essen Fachbereich Mathematik Germany
For a smooth projective variety of dimension , we construct a Cartier divisor supported on the incidence locus in the product of Chow varieties . There is a natural definition of the corresponding line bundle on a product of Hilbert schemes, and we show this bundle descends to the Chow varieties. This answers a question posed by Barry Mazur.
Cite this article
Joseph Ross, The Hilbert-Chow morphism and the incidence divisor. Doc. Math. 16 (2011), pp. 513–543DOI 10.4171/DM/340